# SDR AALA20041179

- Difficulty date: December 2, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 2ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF EMERGENCY FLOOR TRACK LIGHT AT 2AB INOPERATIVE.  REPLACED EMERGENCY FLOOR TRACK LIGHT ASSEMBLY AT ROW 2AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
